Other - warrior

Oh No Associated with Breast Cancer. Posted on January 23, 2012 View this journey (11 Experiences)

C DIFF............Back in the hospital...thought I was going to die !!!!
Finished my first 1/2/ half of Chemo on Friday. YAY !!! I was so happy and felt so good.......I spent Saturday out shopping and even went out to dinner. Finally...I see a light at the end of the tunnel.
I woke up Sunday with the runs. This has happened before, I was not alarmed. I was careful what I ate. I made myself rice dishes, had a banana. I thought I could bind myself up. As the day went on, it got worse and worse and worse. On Monday morning, I started to get nervous. I have a hard time drinking enough fluids on a regular basis, there was no way I was going to be able to replenish what I was losing. I knew that I was going dehydrate. When I became lethargic I finally gave in to the fact that I had to get to the hospital. I could not help myself. Long story short.......when they tested my stool, they found the bacteria. They told me that this was going to be my worst NIGHTMARE....and it was !!! I was in the hospital 3 days. They had to put me on a very strong antibiotic that I need to take 3 times a day for 14 days. It is a foul tasting big chalky pill. Being this sick may delay my chemo. I want to cry. Thinking about enduring this for another month or two is going to make me go off the deep end.
WARNING...C DIFF is NOT killed by the anti bacterial gels. Be super careful about eating anything...especially when you go for your treatments. If someone just touched the handrail on a chair...YOU can pick it up !!!! Wash your hand with warm soapy water and touch NOTHING before you eat.

March 16, 2012..Finally finished my Chemo. The second half (Taxol) was soooooo much worse or me. A day or to after receiving the chemo, I would get such severe bone pain, that I literally could not move. This would last 2-3 days. Nothing helped, pain meds eased it, but I was miserable. I took a lot of hot baths because I read that they could help. But as soon as I got out....there it was again.

Now it is April 3. I am finished with my Chemo for over two weeks. I was expecting to start to feel great by now. Instead I have horrible Neuropathy. Pins and needles in my fingers and toes. I can hardly type. This is the first time I am on the computer. I can't to simple things like button or snap something. The feeling is so uncomfortable it keeps me up all night. I seem to be more exhausted then ever. If I am out even a few hours,I am dead tired. ????? When is this going to be over?

1 Comment
  • Staci1219's Avatar
    Staci1219

    I am so sorry, hope you feel better soon. That happend to my mom too. It didn't delay her chemo very many days so don't let it get you down too bad...don't get discouraged, keep your head up. You can do this. If you need anything let me know. Don't hesitate to contact me by personal email or on here thats what I'm here for.

    over 10 years ago

Read and answer Breast Cancer questions.